# SDR ASOA200900896

- Difficulty date: August 14, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,103 hours, 16,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 621-625 INTERCOSTAL CRACKED.  REMOVED CRACKED INTERCOSTAL AT FS 621-625 AND INSTALLED SERVICEABLE INTERCOSTAL IAW SRM 51-42-21.
